# SDR 2006UALA00669

- Difficulty date: April 9, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 14,666 hours, 5,813 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT DOOR 2R PRESSURE IN THE RED.  AMIS HISTORY REPORT SHOWS A SERIES OF EVENTS WITH THE 2R DOOR SLIDE BOTTLE PRESSURE HAVING A LOW PRESSURE READING.  ON 4/1/2006 AT ORD, THE PRESSURE HAD A LOW READING BUT WAS WITHIN LIMITS.  ON THE SAME DAY AT ORD, THE PRESSURE AGAIN HAD A LOW PRESSURE READING BUT DURING THE  CHECKS, IT WAS OK.  TWO DAYS LATER, ON 4/3/2006 AT DEN, THE PRESSURE READING WAS BETWEEN THE GREEN AND RED BAND.  LASTLY ON 4/9/2006 IN SFO, THE SLIDE BOTTLE PRESSURE READING WAS IN THE RED.  THE 2R DOOR SLIDE MR25614-1061 WAS REPLACED W/ SLIDE MR25614-1157 PER AMM 25-62-44
